# SDR DALA2016012900803

- Difficulty date: January 28, 2016
- Submitted: February 3, 2016
- Operation: Air carrier
- Aircraft: N550NW
- Make and model: Boeing 757251
- Aircraft serial: 26497
- Aircraft time: 39,193 hours, 16,817 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Bs 1280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CABIN STR AT BS 1280 HAS 3 EA OUT OF ROUND HOLES FOR STOW BIN MOUNT HANGAR FITTING.  REMOVED DAMAGE LT CABIN STR AT BS 1274-1286, STR 5 IAW SRM 53-00-03, REP 1, FIG 201 SHEET 1, STEP 1, INSTALLED NEW -2 FILLER SECTION AND FWD AND AFT HAT SECTION IAW SRM 53-00-03, REP 1, INSTALLED 5L STR CLIP ON BS 1280 IAW SRM 51-40-02, PAR 6, PAGE 4, DWG H30502-005    REV P SHEET 7. CATEGORY B REPAIR, INSPECTION THRESHOLD 12,000 AIRFRAME FLIGHT CYCLES IAW SRM 53-00-03, REP 1, PAGE 211, TABLE IV AND REPEAT INSPECTION AT 3,000 FLIGHT CYCLES IAW SRM 53-00-03, REP 1, PAGE 211, TABLE IV AND LOG 2323143.
